Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 17 found articles
 
 
  An integral theorem in linear hydrodynamics
 
 
Title: An integral theorem in linear hydrodynamics
Author: Felderhof, B.U.
Appeared in: Physica. A, Statistical mechanics and its applications
Paging: Volume 173 (1991) nr. 3 pages 6 p.
Year: 1991
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 17 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands